Show simple item record

AuthorBessy, Stephanedc.contributor.author
AuthorDourado, Mitre C.dc.contributor.author
AuthorPenso, Lucia D.dc.contributor.author
AuthorRautenbach, Dieterdc.contributor.author
Date of accession2019-08-26T05:56:55Zdc.date.accessioned
Available in OPARU since2019-08-26T05:56:55Zdc.date.available
Date of first publication2018dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleTHE GEODETIC HULL NUMBER IS HARD FOR CHORDAL GRAPHSdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1137/17M1131726dc.identifier.doiExternal
Source - Title of sourceSiam Journal on Discrete Mathematicssource.title
Source - Place of publicationSiam Publicationssource.publisher
Source - Volume32source.volume
Source - Issue1source.issue
Source - Year2018source.year
Source - From page543source.fromPage
Source - To page547source.toPage
Source - ISSN0895-4801source.identifier.issn
Source - eISSN1095-7146source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000428958900028uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record